# SDR IPXA2016063005232

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 57,438 hours, 10,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT, FOUND L1 DOOR GIRT BAR BRACKET HAS COME APART.  REINSTALLED L1 DOOR ESCAPE SLIDE GIRT BAR AS REQ'D
